# SDR DALA2017032102322

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 43,290 hours, 5,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL, GOUGE ON BOTTOM AFT CORNER OF L4 DOOR.  FABRICATED AND INSTALLED PARTS IAW SRM 52-13-00, FIG213.
